The Combinatorics of Category O over symmetrizable Kac-Moody Algebras

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Transformation Groups
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 2006
Band: 11
Heftnummer: 1
Seitenbereich: 29-49
ISSN: 1083-4362


Abstract


We show that the structure of a block outside the critical hyperplanes of category O over a symmetrizable Kac-Moody algebra depends only on the corresponding integral Weyl group and its action on the parameters of the Verma modules. This is done by giving a combinatorial description of the projective objects in the block. As an application, we derive the Kazhdan-Lusztig conjecture for nonintegral blocks from the integral case for finite or affine Weyl groups. We also prove the uniqueness of Verma embeddings outside the critical hyperplanes.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Fiebig, P. (2006). The Combinatorics of Category O over symmetrizable Kac-Moody Algebras. Transformation Groups, 11(1), 29-49. https://dx.doi.org/10.1007/s00031-005-1103-8

MLA:
Fiebig, Peter. "The Combinatorics of Category O over symmetrizable Kac-Moody Algebras." Transformation Groups 11.1 (2006): 29-49.

BibTeX: 

Zuletzt aktualisiert 2018-11-08 um 02:15